# SDR FDEA2019101122585

- Difficulty date: September 26, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N939FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 24528
- Aircraft time: 63,696 hours, 23,611 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR LOWER SKIN CORROSION ON INTERNAL SKIN REMOVED CORROSION ON LOWER INNER SKIN  AT LOCATIONS 12" AND 18"  FROM FORWARD   EDGE AND 12" FROM AFT EDGE AND FOUND TO BE OUTSIDE LIMITS IAW SRM 52-30-01-1A FIG 101   DETAIL V, MAX ALLOWABLE BLEND = 0.006" ACTUAL BLEND DEPTH .023".    REPAIR CARRIED OUT IAW FEDEX EA # F-5230-T0349795 P1 AND SRM 52-30-01 REPAIR 4
